Metrics

From
Solving Some Definite Integrals Using Parseval’s Theorem by Chii-Huei Yu American Journal of Numerical Analysis. 2014, 2(2), 60-64 doi:10.12691/ajna-2-2-5
Views
13969
Html 13507
Abstract 462
14 March 2014 (publication date) through 18 May 2022 *
23.53 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6017
PDF3287
Epub876
XML1311
PPT0
Figures293
Tables250
Export: 2454
RIS769
BibTex814
Endnote871
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
11
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com